# SDR USAA2013112200007

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 52,503 hours, 22,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT INOPERATIVE.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT.
